Please use this identifier to cite or link to this item: http://hdl.handle.net/1880/48616
Title: Modeling and Pricing of Variance and Volatility Swaps for Local Semi-Markov Volatilities in Financial Engineering
Authors: Swishchuk, Anatoliy
Manca, Raimondo
Issue Date: 14-Oct-2010
Publisher: Hindawi Publishing Corporation
Citation: Anatoliy Swishchuk and Raimondo Manca, “Modeling and Pricing of Variance and Volatility Swaps for Local Semi-Markov Volatilities in Financial Engineering,” Mathematical Problems in Engineering, vol. 2010, Article ID 537571, 17 pages, 2010. doi:10.1155/2010/537571.
Description: Article deposited according to Hindawi Publishing Corporation policy in SHERPA/RoMEO, June 14, 2011.
URI: http://hdl.handle.net/1880/48616
Appears in Collections:Swishchuk, Anatoliy

Files in This Item:
File Description SizeFormat 
Swishchuk_MPE_2010.pdf564.66 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons